question-icon

What are the after effects of Amoxicillin overdose in a child?

default
Posted on Thu, 12 May 2016
Question: I accidentally gave my child 9 years old a triple dose of amoxicillin 1 hour ago. She has no pain or symptoms what so ever. What should I do? Please let me know
doctor
Answered by Dr. Diptanshu Das (45 minutes later)
Brief Answer:
Unlikely to do any harm.

Detailed Answer:
Thanks for asking on Healthcaremagic.

A triple dose of amoxycillin in unlikely to do any harm. You need not worry. Just be patient and be on the lookout for any unexpected or unexplained signs. Unless anything inadvertent happens, nothing needs to be done. If in doubt, be sure to rush the child to the ER without delay.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3867 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the after effects of Amoxicillin overdose in a child?

Brief Answer: Unlikely to do any harm. Detailed Answer: Thanks for asking on Healthcaremagic. A triple dose of amoxycillin in unlikely to do any harm. You need not worry. Just be patient and be on the lookout for any unexpected or unexplained signs. Unless anything inadvertent happens, nothing needs to be done. If in doubt, be sure to rush the child to the ER without delay. Regards